JournalsggdVol. 7, No. 3pp. 737–750

On cyclic CAT(0) domains of discontinuity

  • Eric Swenson

    Brigham Young University, Provo, USA
On cyclic CAT(0)  domains of discontinuity cover
Download PDF

Abstract

Let XX be a CAT(0) space, and GG a discrete cyclic group of isometries of XX. We investigate the domain of discontinuity for the action of GG on the boundary X\partial X.

Cite this article

Eric Swenson, On cyclic CAT(0) domains of discontinuity. Groups Geom. Dyn. 7 (2013), no. 3, pp. 737–750

DOI 10.4171/GGD/204